Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567582
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: B. L. S. Prakasa Rao
Title: Nonparametric functional estimation
Additional book information: Probability and Mathematical Statistics, A Series of Monographs and Textbooks, Academic Press, Orlando, Florida, 1983, xiv + 522 pp., $70.00. ISBN 0-12-564020-X.

References [Enhancements On Off] (What's this?)

    S. B. Boswell, Nonparametric estimation of the modes of high dimensional densities, Computer Science and Statistics: Proceedings of the Sixteenth Symposium on the Interface (Lynne Billard, ed.), North-Holland, Amsterdam, 1984, pp. 217-225. J. Graunt, Natural and political observations on the bills of mortality, 1662.
  • Emanuel Parzen, On estimation of a probability density function and mode, Ann. Math. Statist. 33 (1962), 1065–1076. MR 143282, DOI
  • Murray Rosenblatt, Remarks on some nonparametric estimates of a density function, Ann. Math. Statist. 27 (1956), 832–837. MR 79873, DOI
  • D. W. Scott and J. R. Thompson, Probability density estimation in higher dimensions, Computer Science and Statistics: Proceedings of the Fifteenth Symposium on the Interface (James E. Gentle, ed.), North-Holland, Amsterdam, 1983, pp. 173-179.

Review Information:

Reviewer: James R. Thompson
Journal: Bull. Amer. Math. Soc. 14 (1986), 310-312